# SDR 05FDEA00452

- Difficulty date: March 8, 2005
- Submitted: March 10, 2005
- Operation: Air carrier
- Aircraft: N446FE
- Make and model: Airbus A310
- Aircraft serial: 224
- Aircraft time: 37,459 hours, 26,512 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BULK PIT UNDER FLOOR STG 55L FROM FS 65 TO FS 66 HAS CORROSION AND CORROSION.  EXTENDS BETWEEN SPLICE ANGLE AND STG AND UNDER SHEAR TIE AT FS 66.  REMOVED CORROSION IAW A310-200 SRM 51-74-10.  STRINGER CORRODED BEYOND ALLOWABLE LIMITS AS PER A310-200 SRM 51-10-00.  CUT AND REPAIRED STRINGER IAW A310-200 SRM 53-10-14.   REMOVED AND REPLACED PRODUCTION SPLICE AT FRAME 65 IAW A310-200 SRM 51-72-10 AND 51-40-21.
